# SDR QMLA2023030620011

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N108L
- Make and model: Snias AS350B3
- Aircraft serial: 3959
- Aircraft time: 7,552 hours, 23,871 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Hmu
- Part number: 0292861880
- Part serial: 916
- Condition: None
- Part time: 2,595 hours, 9,312 cycles
- Component: Engine Assy, Tmeca, AERRIAL2B1
- Component part number: 0292005410
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL P LIGHT IN CRUISE FLIGHT.  MECHANICS TROUBLESHOOTING LOW FUEL P LIGHT FOUND TO BE WORKING CORRECTLY.  SUSPECT HMU LOW FUEL PRESSURE.
